MathSciNet Relay Station
MathSciNet bibliographic data
MR891053 (88k:42011) 42B05
Buczolich, Z. On universal functions and series. Acta Math. Hungar. 49 (1987), no. 3-4, 403–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement